# SDR AALA950491

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623111
- Condition: Failed
- Location: Fwd Entry Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING SHOP VISIT DEPLOYMENT, B767 EMERGENCY EVACUATION SLIDE HAD SLIDE SEAMS SEPARATING AND FLOOR LOOSE.  SCRAPPED EMERGENCY EVACUATION SLIDE.  (X)
